Aaaaagh....., Its that time of the week for me to take those dreaded pills.
July 19, 2008 12:35pm CST
I just hate and dread this time of the week when I have to take these pills. The very sight of them first thing in the morning gets me into that yucky feeling . Then there's the 2 hours of that nauseating feeling with that churning feeling in the stomach, followed by my head spinning and wanting to sleep, and sleep I do, only to get up with a heavy head. Into the evening and I get that craving for food, lots and lots of food, so much that by the time I'm done at its time for supper I get sick at the site of food. By then its time for bed with thoughts of wanting to forget those ill feeling side effects I've been through this day. It's time for me to reflect on how this drug has actually helped me. How do you, my dear fellow mylotters take and handle your prescribed drugs if any, which may cause you to go through a day of side effects such as these. ?
21 Jul 08
OMG!! Is it that terrible!! You are a brave soul! Whatever it might feel like, YOU MUST NEVER FORGET your medicines. To live better we have to cross many hurdles. I know you have have already crossed many but life is but this, living the hurdles. Just highlight the good things that you face every day. The little little happinesses, a little smile, a little hug, a nice word - that's what makes life going. Alok, it is difficult I know but you have to, for your family, your friends and YOUR SELF. Smiles.. Lots of smiles....
21 Jul 08
Fortunately, It's only once a week. Can handle it well provided everything nothing else troubles or affects, else that feeling carries over to the next day , as it has today. The state of mind needs to be positive and those little things as you so nicely have expressed do make a lot of difference and your smiles certainly do.